| Model Number |
BF-TE2 |
| Medical Device Problem Codes |
Corroded (1131); Peeled/Delaminated (1454)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/23/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The device was returned to olympus for inspection.Based on the results of the investigation, and although we could not specify the root cause of the suggested event, it is likely the defect was caused by stress of repeated use, external factors, or handling.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
During the device evaluation, it was found that the connecting tube had peeling coating (1 mm 2 or more) on the bronchofiberscope, and the control unit was also found with corrosion due to water leakage.No patients were involved.